| Model Number |
LNQ11 |
| Medical Device Problem Codes |
Incorrect Measurement (1383); Unable to Obtain Readings (1516); Battery Problem (2885)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
05/01/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This device was reported as included in the field action.Based on the information received and without the return of the product, it cannot be confirmed that this device performed as described in the field action.It is included in the field action in the abundance of caution.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the implantable cardiac monitor (icm) counters had reached device max and there was no current electrocardiogram (ecg).It was noted that the icm had reached end of service (eos).The device remains in use.No patient complications have been reported as a result of this event.